# SDR R61A2024030300094

- Difficulty date: February 21, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 46,583 hours, 29,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001412008
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH WING TRAILING EDGE RIB 11 FOUND TO HAVE A CRACK ON THE UPPER SKIN PANEL. RH WING TRAILING EDGE RIB 11 CRACK ON THE UPPER SKIN PANEL REPAIRED IAW ETD2024-170-009342. HFEC CARRIED OUT WITH NO DEFECTS NOTED.
